# SDR PIDA20050135

- Difficulty date: September 23, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL18 HAS CORROSION ON FLANGES FROM BS 986 TO BS 1016.  REPLACED TRACK PER SRM 53-10-2 AND SRM 51-30-2.
